Jump to content
risperdalhater

Blood circulation and antipsychotics

Recommended Posts

risperdalhater

Here is a question for everyone who has used anti-psychotics (especially athletes):  Have you experienced poor blood circulation after using anti-psychotics? please reply with your experience in decent detail.

 

I myself am an athlete and after i took risperdal, my blood circulation dramatically weakened, i was much less vascular and could barely experience a muscle pump after working out; I recovered from that side effect after a rough 14 months.

 

later i took abilify and the same exact thing happened, poor circulation, less vascular and of course fatigue in the gym. after bloodwork, the only thing that was abnormal was prolactin (it was high after risperdal and low after abilify).

Share this post


Link to post
Share on other sites
Callie

Good question. I'm certain there's something wrong with my blood circulation but don't know what the classic symptoms would be. All I know is that I'm just extremely weak and have a hard time even going for a short walk. I have no energy whatsoever. I always have an ice cold patch of skin somewhere on my body, too, that I attribute to a lack of blood circulation. Also, it seems that my body is just not getting the nutrients it needs to function the way it should--like my blood is not circulating properly.

 

The doctor prescribed abilify (5 mg) to boost the effexor I was put on. I took those for seven years with a couple other antidepressants. For six years prior to that I was on lexapro. When I asked to be taken off all of the drugs, the doctor cold turkeyed the abilify.

 

I have a list of symptoms a page and a half long that I experience daily--19.5 months now. Never have I thought that any of them were related to abilify use until now that I read your post.

 

Callie

 

 

 

 

Share this post


Link to post
Share on other sites
swordiebrom

don't you get a relapse when you are off medication? I felt that i am generally getting better while off medication but suffer something like a relapse which i couldn't really tell if it is

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...